American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] M. Grinfeld and A. Novick-Cohen. The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor. Trans. Amer. Math. Soc. 351 (1999) 2375-2406. MR 1650085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Carlos E. Kenig, Gustavo Ponce and Luis Vega. Quadratic forms for the 1-D semilinear Schrödinger equation. Trans. Amer. Math. Soc. 348 (1996) 3323-3353. MR 1357398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Balabane and H. A. Emamirad. $L\sp p$ estimates for Schr\"odinger evolution equations . Trans. Amer. Math. Soc. 292 (1985) 357-373. MR 805968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tepper L. Gill. Time-ordered operators. II . Trans. Amer. Math. Soc. 279 (1983) 617-634. MR 709572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xavier Mora. Semilinear parabolic problems define semiflows on $C\sp{k}$\ spaces . Trans. Amer. Math. Soc. 278 (1983) 21-55. MR 697059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1